# SDR MASA2009082500272

- Difficulty date: August 25, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 7,794 hours, 5,567 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7136 ORD - MDT.  IN FLIGHT PAX DOOR LATCH CAUTION MESSAGE ON EICAS.  MX RIGGED PX25 SENSOR.
